# SDR SWAA982983

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Row 15-18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC, FOUND FLOOR TRACK LIGHTING INOP AT ROWS 15 TO 18.  RECONNECTED LOOSE CONNECTOR AT ROW 18.
